8 Sep 2012
Hi jameskeiger - welcome to DC and I hope you find what you are looking for in the way of supportive answers and a friendly environment in which to seek help. I wanted to add also for the future when posting questions it helps to post as "conversational" so that we can interact more with you. Posting "direct" means we can only reply once. Now about that CIPRO... as kaismama has pointed out... the side effects of this particular antibiotic are very severe. Also, because it is one of the strongest antibiotics out there (same one used to treat anthrax) to treat bacterial infections... drinking alcohol, too, can lead to having other health issues like thrush and yeast infections. It literally kills ALL of the bacteria... the good ones we are supposed to have along with the bad ones you are being treated for. Drinking during the course of this treatment just is beyond unwise.
The side effects still exist for months following this course of treatment. That is particularly so with tendonitis which is a quite common side effect and even ruptured tendons. If you are a runner or a jogger or do any weight lifting... you run a higher risk of developing tendonitis or worse.
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 16 Mar 2010
1 answer • 22 May 2010
How long after you stop taking Methotrexate can you drink alcohol? I took three 2.5 mgs once a week?
... for 4 months. I have now been off Methotrexate for 5 weeks. Is it ok to drink alcohol?
1 answer • 5 Dec 2010
... have infection my liver. First I took metronidazole for 21 day and, when finish after 5 days I start ciprofloxacin for ten days, two drugs a day, ...
2 answers • 16 Mar 2011
I understand how dangerous it is to mix Xanax and alcohol, so of course I would never even attempt it. I have been on 1 mg. Xanax for 2 years now to ...
3 answers • 23 May 2013